# SDR CALA2022022200478

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 53,365 hours, 17,352 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146N530077
- Condition: Corroded
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES ILN NRC 142584-0100-0035. BLENDED DAMAGE ORIGINAL THICK NESS .090 REMOVED .045 OUT OF LIMITS IAW 757 SRM 53-00-51 FIG 10 1 DETAIL III REPLACED SUPPORT ANGLE PN 146N5300-77. V931851. REGUIRES SFR
